# SDR AALA20121128012

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 10,223 hours, 3,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 8DEF INOPERATIVE.  RECONNECTED LOOSE PIN IN CONNECTOR.  OPS CHECK NORMAL.
